# SDR DALA2025020400853

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789103) FWD CABIN FLOOR STRUCTURE, CORROSION ON FLOOR SUPPORT BEAM, STA 340 LBL13. DOT 003. I-29. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT BEAM AT STA 340 LBL 13 IAW B737 SRM 51-40-02.
